December 17th, 2009

period? spotting? on yaz.

Hey all,

I take Yaz, every day, about the same time, and have been on it about 6 months. My last real period was the 20th of November, and ended around Thanksgiving, I think. Then I started to bleed again on December 7th, and it has continued since then. This is not what I would consider "spotting," but maybe I should (I've never had anything like this happen before)...I bleed on and off throughout the day, the same amount I would on a light period. Sometimes the blood is more lumpy and less liquid. Still, I take Yaz and I was under the impression that it shouldn't cause me to get more periods, especially for this long. Should I be worried or is this common? Do you think that some stress (finals) could be a factor? Is there anything I can do to stop it? Should I call my doctor? Also, I had PIV sex about 5 hours ago and I am experiencing some cramping, but I never do. Why is this/is this common/should I be concerned? I am wondering if they are related because I don't usually experience any pain after.
Thanks !
stock leaf

Spotting when stacking birth control

Not happy with my birth control right now.

I've been using the Nuvaring for a long time, since I had my child 4+ years ago, actually. Lately, I have been using the method of keeping the ring in 4 weeks and then just putting a new one in to skip my period after that. (It's been approved as okay to do by my doc for those of you about to say you should only do 3 weeks...) I've done it for 2 months and this would have been my last month before I'd stop to get a period on purpose.

Well, my body didn't want any of that. I got my period while I still had the ring in, a good two weeks before I was going to take it out and have it on my own. They're calling it "breakthrough bleeding", I call it my damn period.

And to top it all off, the ring must have fell out sometime yesterday when I was taking my tampon out. So I am going to my pharmacy to get a new one and am encouraged by the lightening of the blood as hopefully it's a sign the damn period/bleeding thing is going away. And, needless to say, I do not intend on keeping the ring out for at least another 12 weeks from today. I'm calling that my quarterly period and am done with it.

:>

Any advice and/or thoughts?

Crushed BC

I tossed my pack of BC in my bag and a few pills got shattered. The seal hasn't been broken, but the pills are in a few different pieces inside the packaging. Is it okay to take the pills in separate pieces? What if some small parts got powdered and I only take about 95% of the pill - how much does it matter? Or should I just not take the broken pills?

Still no cause for vaginal discharge

I am absolutely at my wits end right now. I have had yet another full set of vaginal swabs done and again everything has come back negative. This time, I had a doctor and a nurse tell me I most definitely had candida, I have a lot of white discharge, pain and itching, but the test says not. It's one thing to have a repeated/ongoing yeast infection (the itching/soreness has been on and off for the last 6-8 weeks), but how can it not show up? Whatever it is is also not responding to OTC yeast meds. It's not chlamydia, it's not gonorrhea, it's not BV, not trich. I've had ongoing problems for the last few years but this is the worst one in terms of symptoms. What on earth could it be?

STD transmission when living with a drug addict

I am totally clueless about the answer to this question and would really appreciate your input:
Does cohabiting (not sexually) with a drug addict increase a non-drug user's chances of getting a STD? Does this apply for AIDS as well? What precautions can be taken if moving out (i.e. leaving the drug addict)  is not immediately possible? 

I apologize if this is the wrong place to ask this question and would appreciate it if you can direct me to the appropriate source. 

Thank you. 

Edit: Drugs used are: pot, cocaine, meth. Maybe heroine. 

I accidentally chewed my pill!

I was eating some nutted ice cream when my alarm went off and in the confusion (I know, I know. What confusion, right?) I chomped on my pill. What I got from a cursory googling was that this is bad and that the pill loses its effectiveness in such a circumstance. Is that true?